Variable Stars and Science and Math Education

Percy, John R. (2015) Variable Stars and Science and Math Education. Journal of the American Association of Variable Star Observers (JAAVSO), 43 (2). pp. 113-114. ISSN 0271-9053 (Print), 2380-3606 (Online)

[img]
Preview
Text
Percy2015.pdf

Download (199kB) | Preview
Official URL: https://www.aavso.org/apps/jaavso/article/3128/

Abstract

Observation, analysis, and interpretation of variable stars can be a powerful tool for effective science and math education.

Item Type: Article
Subjects: Astronomy Education Research
Depositing User: Mr Saeed Salimpour
Date Deposited: 07 Apr 2017 16:07
Last Modified: 19 Aug 2018 09:25
URI: http://istardb.org/id/eprint/524

Actions (login required)

View Item View Item